# SDR CALA2014071100909

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 43,395 hours, 14,096 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 6355B000103
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT TRIM WORKED THEN AT 4000 ELEC CONTROL WHEEL TRIM STOPPED WORKING & TRIM KEPT TRIMMING NOSE UP.  SHUTOFF BOTH STAB TRIM SWITCHES FOUND STAB TRIM CTL BREAKER OUT.  R & R STAB TRIM MOTOR IAW AMM 27-41-71 PG BLK 401.  OPERATIONS CHECK COMPLIED WITH.  NO DEFECTS NOTED.  ROTABLE PARTS CHANGE WAS INDICATED TT 1657695, SN OFF 00692 MOTOR, STAB, HO OFF 29-2741-9-0008 0692 ON 29-2741-9-00114329.
